# SDR UIEA2021080901749

- Difficulty date: August 8, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 94,141 hours, 18,526 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LP 1 STATUS MESSAGE.( RE-RACKED CARD M681- L ENG FIRE LP 1 IAW AMM 26-10-01. MESSAGE CLEARED, OPS CHECK GOOD. )
